# SDR CALA2013110592663

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 70,089 hours, 25,704 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RETURN TO AIRCRAFT THE COCKPIT DOOR WAS CLOSED.  ATTEMPTED TO GAIN ACCESS USING EMERGENCY PROCEDURES, FLIGHT CREW ENTERED CODE SEVERAL TIMES TO GAIN ENTRY TO CONTROL CABIN, NO HELP.  HAD TO SHUT OFF APU USING FIRE HANDLE.  FLT CREW TRIED 2 TIMES TO OPEN DOOR WITH CODES AFTER ENTRY WAS GAINED.  FLT CREW COULD NOT OPEN DOOR AFTER ENTRY WAS GAINED, DF0237 MEL 5251C.
